MathSciNet Relay Station
MathSciNet bibliographic data
MR1197356 (94f:82002) 82-02 (60K35 82B41 82C22 82D60)
Madras, Neal; Slade, Gordon The self-avoiding walk. Probability and its Applications. Birkhäuser Boston, Inc., Boston, MA, 1993. xiv+425 pp. ISBN: 0-8176-3589-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement